A 35-year-old male asked:
Why always after i drink coffee while i am lazy
i heart beating fast and i feel tension? but when i am active and i drink coffe i am in good health.
1 doctor answer • 3 doctors weighed in
Cardiology 45 years experience
Risperdal: Your medication's main side-effect is "laziness" (somnolence). It can also cause fast heart beat. I wonder if you're taking your medication and drinking coffee before these symptoms occur? When active (and distracted), all symptoms fade into the background.
Created for people with ongoing healthcare needs but benefits everyone.
3.6k viewsReviewed >2 years ago
Last updated Oct 12, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.